Volume 18, No 4, 2011

V. L. Beresnev, E. N. Goncharov, A. A. Melnikov
Local search over generalized neighborhood for an optimization problem of pseudo-boolean functions
P. 3–16

A. N. Glebov, D. Zh. Zambalaeva
Polynomial algorithm with approximation ratio 7/9 for maximum 2-psp
P. 17–48

G. G. Zabudsky, A. Yu. Lagzdin
Polynomial algorithms for solving the quadratic bottleneck assignment problem on networks
P. 49–65

S. S. Marchenkov
On classificatons of many-valued logic functions by means of automorphism groups
P. 66–76

N. V. Smirnova, S. I. Tarashnina
On a generalization of N-nucleolus in cooperative games
P. 77–93

 © Sobolev Institute of Mathematics, 2015